MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40

Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Catalog Number MDS400SAB
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this unit has never been used, tried to charge the battery and it will not charge.".
 
Additional Manufacturer Narrative
The customer stated the unit has never been used and was "trying to charge unit"; the battery "will not charge." medline requested a call back and dme form, and "all available information has been collected"; the customer resolved the issue on their own and was able to get the batteries to work.The concern was not identified as a quality issue, and the reported problem was not confirmed as a device quality issue.The cause code was updated to "dc:traced to user - knowledge," and no additional action(s) will be taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50793115
Report Number1417592-2026-42744
Device Sequence Number18502305
Product Code FSA
UDI-Device Identifier10193489019254
UDI-Public10193489019254
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400SAB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown